# SDR SWAA2022042991832

- Difficulty date: April 6, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2022-192805 / [01] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 REV. - . SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 REV. - . SEE INDIVIDUAL SIGNOFF BELOW CERTIFIED AS RII  TASK COMPLETED
